null
Speak to a caregiving specialist  855-855-1666

Almost done! Add products to finalize this subscription.

Geri-Care Non-Aspirin Regular-Strength Pain Relief Acetaminophen Tablets, 325 mg

  • Geri-Care Non-Aspirin Regular-Strength Pain Relief Acetaminophen Tablets, 325 mg, 60-101-01, 1 Bottle (100 Tablets)

Geri-Care Non-Aspirin Regular-Strength Pain Relief Acetaminophen Tablets, 325 mg By Geri-Care

Price:
$1.99
Autoship & Save
(Get 20% off your 1st Autoship)

Select Autoship at checkout for regularly scheduled deliveries!

 FSA & HSA Eligible
In Stock
60-101-01-BT1 Item No:

Out of stock

FREE 1-2 day
shipping on orders $49+

Features:

  • 325 mg of acetaminophen per tablet
  • Compare to active ingredient in Tylenol regular strength tablets
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc

Reviews

Questions

Top of Page